# SDR 95UAL900115

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Hamstd, 7436023
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS WHEN A/C VEERED TO THE LEFT WITH FULL RIGHT RUDDER APPLIED.  REPLACED THE FUEL CONTROL UNIT.  THE FCU WAS OVERHAULED, BUT A SPECIFIC CAUSE OF FAILURE COULD NOT BE DETERMINED.
